# SDR 2007F00053

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N139EH
- Make and model: Agusta AB139
- Aircraft serial: 31027
- Aircraft time: 1,491 hours, 2,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3P5340A01131
- Condition: Delaminated
- Location: Fuselage
- Part time: 1,491 hours, 2,400 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER DECK BETWEEN STATIONS 7920MM AND 7720MM IS DEBONDED.THE AREA IS APPROXIMATELY 800MM WIDE AND 200MM LONG. WATER WAS FOUND INSIDE THE HONEYCOMB CORE.
